# SDR R61A201703270254

- Difficulty date: March 27, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N438YX
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000428
- Aircraft time: 6,057 hours, 4,326 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Failed
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT PAX DOOR OPEN MESSAGE ON EICAS. R&R L2 DOOR INDICATION PROXIMITY SWITCH IAW AMM 52-74-21. OPS CHECKED GOOD.
